# SDR UALA2012031901786

- Difficulty date: March 18, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 58,855 hours, 22,262 cycles
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101415
- Part serial: 280
- Condition: Failed
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TOW OVER TO GATE UNABLE TO SILENCE AEVC HORN.  ACP TEST IN CFDS FOUND EXTRACT FAN 18HQ FAILED, WITH AEVC HORN SOUNDING.  ACP MEL 2126S CREW MUST RESET HORN CB P9 AFTER ENG START.  REPLACED FAN 18HQ, OPS CHECK GOOD.
